# SDR KCSA2025063034

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 84,562 hours, 14,844 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE-INDICATING AND CREW-ALERTING SYSTEM: DOOR FLIGHT DECK OVERHEAD PRESSURE NORMAL.  UPON FURTHER INVESTIGATION FOUND HANDLE NOT FULLY IN CLOSED POSITION. OPENED AND CLOSED DOOR IAW B747-400 AMM 52-21-00 OPERATIONAL CHECK GOOD NO DEFECTS NOTED NO FURTHER ACTION REQUIRED AT THIS TIME.
